# SDR ASAA2019122391675

- Difficulty date: December 19, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 46,574 hours, 13,545 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF1. GROUNDED - YES. CYCLED POWER TO HF1 OPS RESTORED AND CHECKS OKAY REF B737-800 FIM 23-11 TASK 806 + 801
